RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 4, Pages 802–810 (Mi tvp5036)  

Short Communications

Viscosity solutions of integro-differential equations for nonruin probabilities

T. A. Belkinaab, Yu. M. Kabanovcb

a Central Economics and Mathematics Institute Russian Academy of Sciences, Moscow
b International Laboratory of Quantitative Finance, National Research University Higher School of Economics, Moscow
c Laboratoire de Mathématiques, Université de Franche-Comté, Besançon

Funding Agency Grant Number
Правительство РФ 14.A12.31.0007
Russian Foundation for Basic Research 13-01-00784-a


DOI: https://doi.org/10.4213/tvp5036

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:4, 671–679

Bibliographic databases:

Received: 31.03.2015

Citation: T. A. Belkina, Yu. M. Kabanov, “Viscosity solutions of integro-differential equations for nonruin probabilities”, Teor. Veroyatnost. i Primenen., 60:4 (2015), 802–810; Theory Probab. Appl., 60:4 (2016), 671–679

Citation in format AMSBIB
\Bibitem{BelKab15}
\by T.~A.~Belkina, Yu.~M.~Kabanov
\paper Viscosity solutions of integro-differential equations for nonruin probabilities
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 4
\pages 802--810
\mathnet{http://mi.mathnet.ru/tvp5036}
\crossref{https://doi.org/10.4213/tvp5036}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3583454}
\elib{http://elibrary.ru/item.asp?id=25865577}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 4
\pages 671--679
\crossref{https://doi.org/10.1137/S0040585X97T987934}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391113200009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85006287887}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5036
  • https://doi.org/10.4213/tvp5036
  • http://mi.mathnet.ru/eng/tvp/v60/i4/p802

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:252
    Full text:35
    References:40
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019